I'm 23 years old and have a concern about a medication I'm taking. First of all, I suffer from a severe and debilitating pain condition from an injury I had several years ago while weight lifting. It caused nerve and muscle damage which resulted in chronic pelvic pain.
Anyway, my doctor put me on Xanax 1 mg three times a day for my severe muscle spasms as well as anxiety that I get from my pain. I was on it for about three years. It didn't last long enough so I switched to Klonopin 1 mg three times a day.
The first month of being on Klonopin I was completely fine and doing better. It helped my spasms, it took away my pain, and helped my anxiety tremendously. It made me feel MUCH more stabilized and normal to where I could function. It caused no side effects either; not physical or mental.
However, it's month two being on Klonopin now and for some reason it's causing me to be irritable, aggressive, and short with other people. My family has noticed this and they're telling me how I'm being very difficult to be around.
Do you know why I was totally fine on the Klonopin the first month and IRRITABLE on it the second month? I find this to be very odd. I'm on the same dosage and same generic too. I haven't taken any other new medications or supplements either. Should I take less? Will this side effect go away over time? Is it because my body is in the process of getting used to it?
I'm very baffled as to why this is. I'd appreciate any information and advice on this!
Thank you so much,